# SDR NWAA072509875

- Difficulty date: July 14, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 65,015 hours, 59,810 cycles
- Engine: Pwa JT8D17
- Engine time: 58,578 hours, 57,863 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Shaft
- Condition: Sheared
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT ENGINE NR 2 FLAMED OUT.  FLIGHT CREW SECURED ENGINE NR 2 AND LANDED AT DESTINATION.  MAINTENANCE FOUND THE FUEL PUMP SHAFT SHEARED, REPLACED FUEL CONTROL UNIT AND FUEL PUMP.
